# SDR ASAA2018091326306

- Difficulty date: September 13, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 45,190 hours, 13,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750231
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF GEL TAPE FOUND CORR ON TRANSITIONAL PANEL FROM LT STA 727D+10 TO 727I+10 IN AFT PIT. GROUNDED - YES. REMOVED DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53 00 53 1A 2. FABRICATED NEW TRANSITION PNL IAW SRM 53 00 53 2R 5 STEPS 4D AND INSTALLED IAW SRM 53 00 53 2R 5 W 3 O .040 R .00 L 240. D .040.
